HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

An Elliptic Analogue of the Generalized Dedekind-Rademacher Sums

Files in This Item:
pre785.pdf113.02 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83935

Title: An Elliptic Analogue of the Generalized Dedekind-Rademacher Sums
Authors: Machide, Tomoya Browse this author
Keywords: Dedekind sums
Bernoulli functions
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 785
Start Page: 1
End Page: 12
Abstract: In this paper we introduce an elliptic analogue of the generalized Dedekind-Rademacher sums which satisfy reciprocity laws. In these sums, Kronecker's double series play a role of elliptic Bernoulli functions. This paper gives an answer to the problem of S. Fukuhara and N. Yui concerning the elliptic Apostol-Dedekind sums. We also mention a relation between the generating function of Kronecker's double series and that of the (Debye) elliptic polylogarithms studied by A. Levin.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69593
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University